# SDR 3S8R2011041600008

- Difficulty date: April 16, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N505R
- Make and model: Snias SA330J
- Aircraft serial: 1478
- Engine: Tmeca TURMO4C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Wedge
- Part number: 330A21203133
- Condition: Corroded
- Location: Fuselage
- Part time: 16,669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEDGE CORRODED AT FS 5905.  WILL REQUIRE REPLACEMENT.
